# SDR MALA060445

- Difficulty date: June 25, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N516XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2334
- Aircraft time: 16,400 hours, 15,577 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: 8178
- Part serial: 013990
- Condition: Failed
- Location: Cockpit Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

UPON ENTERING COCKPIT ELECTRICAL ODOR WAS PRESENT AND AC BUSS 2 LIGHT IS ON AND TR2 POPPED.  FO REPORTED CLOUDY SMOKEY AREA IN BACK OF AVIONICS BAY.  FOUND EXTERNAL POWER OUTPUT ON JETWAY LOW.  RESET TR2 BREAKER, USED APU GENERATOR.  ALL VOLTAGE CHECKS GOOD.  ODOR IS COMING FROM DOOR ENTRY CABIN LIGHT BALLAST.  REPLACED BALLAST, PN 8178 SN ON 031412, SN OFF 013990.  ALL CHECKS GOOD.
